# SDR 2009FA0000233

- Difficulty date: March 17, 2009
- Submitted: March 17, 2009
- Operation: General aviation
- Aircraft: N65131
- Make and model: Lancar LC42550FG
- Aircraft serial: 42027
- Aircraft time: 534 hours
- Engine: Cont IO550N
- Engine time: 534 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 655465B
- Condition: Cracked
- Location: Nr 4
- Part time: 534 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, FOUND NR (4) CYLINDER CRACKED FROM FUEL INJECTOR HOLE TOWARDS UPPER SPARK PLUG HOLE.
